Some Recurrence Formulae for G-Function of Two Variables-I
Keywords: G-Function, Derivatives
AbstractSome recurrence formulae for the G-function of two variables have been obtained after establishing derivatives.
How to Cite
Gulati, H. (2014). Some Recurrence Formulae for G-Function of Two Variables-I. Defence Science Journal, 21(2), 101-106. https://doi.org/10.14429/dsj.21.6234
Copyright (c) 2016 Defence Science Journal
where otherwise noted, the Articles on this site are licensed under Creative Commons License: CC Attribution-Noncommercial-No Derivative Works 2.5 India